# SDR SWAA094940

- Difficulty date: July 31, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 7,813 hours, 4,705 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161A61143
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RED LIGHT ILLUMINATED ON TAKEOFF.  AFTER GEAR LEVER CYCLED TO UP POSITION, CYCLED LANDING GEAR PUT HANDLE IN 'OFF' POSITION AND RT MLG FELL TO DOWN POSITION.  REST OF FLIGHT WITH HANDLE IN 'UP' POSITION.  ALL OTHER INDICATIONS NORMAL.  INSTALLED UPLOCK SPRINGS PER MM.
